# SDR KGBR20110411356

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N392CA
- Make and model: Casa C212
- Aircraft serial: 398
- Aircraft time: 12,796 hours, 15,243 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT FITTING (VERT STAB SIDE) HAS LEVEL 3 CORROSION ON THE AFT LEFT SIDE OF THE FITTING.
